# SDR AALA202511105700

- Difficulty date: November 7, 2025
- Submitted: November 10, 2025
- Operation: Air carrier
- Aircraft: N867NN
- Make and model: Boeing 737823
- Aircraft serial: 40762
- Aircraft time: 42,932 hours, 18,359 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Condition: Inoperative
- Location: Megaphone
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: REAR MEGAPHONE NEEDS NEW BATTERIES. REMOVED AND REPLACED FORWARD (AALA202511105700) AND REAR (AALA202511102591) MEGAPHONE. PER AMM 25-64-00.
